# SDR NACA2022120300001

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,931 hours, 19,863 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK APU FAILED TO START, TWO ATTEMPTS. ACCOMPLISHED FIM 49-11 FAULT TREE 958, CLEARED ECU FAULTS. APU OPS CHECKED GOOD PER AMM 49-11-00
